# SDR SWAA2023110708752

- Difficulty date: October 7, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 50,978 hours, 30,876 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON HORIZONTAL PRESSURE DECK LOCATED ON BS 663 ; LBL 30+7 INCH; CRACK LENGHT: 0.450 INCH APPROX 2023-635406<[01] TOOL P/N: NORTEC 500D; S/N: N500X11290U021704; CAL DUE: 12-MAR-24.;[02] TOOL P/N: NORTEC 500D; S/N: N500X11290U021704; CAL DUE: 12-MAR-24.;[03] PERFORMED PERMANENT REPAIR ON HORIZONTAL PRESSURE DECK LOCATED ON BS 663 ; LBL 30+7 INCH I.A.W B737-700 SRM 53-40-51-2R-2 REPAIR 2 AND DWG # 144A7710; SHEET 117 & REV - . SEE INDIVIDUAL SIGN OFF BELOW.;[04] CORRECTED STEP 3; PERFORMED PERMANENT REPAIR ON HORIZONTAL PRESSURE DECK WEB LOCATED ON BS 663.75 TO BS 675 AND LBL 25 TO LBL 60. I.A.W B737-700 SRM 53-40-51-2R-2 REPAIR 2 AND DWG # 144A7710; SHEETT 117 & REV - . SEE INDIVIDUAL SIGN OFF BELOW.;[05] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
